• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
esquel
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
ashp210
UGFREAK-banner-PM
1-SWEDISH-PEPTIDE-CO
YMSApril21065
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
tjk
advertise1
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

strange acne situation

RRR

New member
Newbies
Joined
May 14, 2010
Messages
10
Hi,

Since I'm 14 I have a lot of acne, not on the face but back and shoulder and a bit on the chest now and then. I tried everything accutane and all... nothing worked and the sides were not pretty.

I've done 3 mild cycle, the first two were fairly short ( 8weeks ) and I kinda saw a slight improvement but nothing too noticeable. I'm in the PCT of a 14 weeks cycle ( test 250, EQ 250, tbol 50mg a day for 4 weeks ) my acne pretty much disappeared! Just a few red marks left.

I'm trying to understand what is going on. AAS are supposed to make any acne problem worse right?

Any of you guys have an idea of the why? or maybe had the same experience?

please share your throughts.

Take care

Edit: I haven't done anything special in term of soaps, cream and stuff like that.
 
Hi,

Since I'm 14 I have a lot of acne, not on the face but back and shoulder and a bit on the chest now and then. I tried everything accutane and all... nothing worked and the sides were not pretty.

I've done 3 mild cycle, the first two were fairly short ( 8weeks ) and I kinda saw a slight improvement but nothing too noticeable. I'm in the PCT of a 14 weeks cycle ( test 250, EQ 250, tbol 50mg a day for 4 weeks ) my acne pretty much disappeared! Just a few red marks left.

I'm trying to understand what is going on. AAS are supposed to make any acne problem worse right?

Any of you guys have an idea of the why? or maybe had the same experience?

please share your throughts.

Take care

Edit: I haven't done anything special in term of soaps, cream and stuff like that.

Are you saying your 14 years old? or that you've had acne since you were 14 years old. Lol I'm confused with how you wrote it.


--
 
Last edited:
As a 48 year old who has had acne all my life (gear use for only 3), this sucks. Your situation sounds interesting. (imho) maybe you have naturally high levels of estrogen, and when you cycle, and particullarly during PCT you are taking meds that suppress your estrogen, which clears up your acne. And then again, maybe not?:confused:
 
By you using Test and having your acne clear up, that only tells me that your acne problem is simply due to a hormonal imbalance. When you come off, try using Aromasin for a long time and I bet your acne will stay away
 
As a 48 year old who has had acne all my life (gear use for only 3), this sucks. Your situation sounds interesting. (imho) maybe you have naturally high levels of estrogen, and when you cycle, and particullarly during PCT you are taking meds that suppress your estrogen, which clears up your acne. And then again, maybe not?:confused:

I'm not taking any anti-estrogen during cycle, my PCT is very classic tamox,clomid (works for me).
The thing is that my acne cleared during the cycle not just the PCT.

By you using Test and having your acne clear up, that only tells me that your acne problem is simply due to a hormonal imbalance. When you come off, try using Aromasin for a long time and I bet your acne will stay away

I suppose I have an hormonal imbalance yes. I do not understand how aromasin would stabilize my hormones level. Maybe you are thinking about estrogenic acne but I do not use any anti-e dring cycle and that is when the acne cleared up. With the test my estrogen should be higher right?

Edit : just an idea : can low test levels cause acne ?
 
Last edited:
Im in a similar situation-kind off. My acne is on face not body and i have to really stay on top of washing face. dbol gives me acne- off cycle i have to really stay on top of it- a little bit of letro will clear it up in no time though- i mean litraly 0.2mg daily-very low dose. Strange thing is on 500-750 mg of test weekly its clear as anything-even if i dont cotrol estrogen too well and get itchy nipples. So on the one hand it seems like an estrogen problem but then when on test the estrogen seems not to be a problem
 

Staff online

  • Big A
    IFBB PRO/NPC JUDGE/Administrator
  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
559,476,931
Threads
136,096
Messages
2,778,669
Members
160,439
Latest member
locoslave
NapsGear
HGH Power Store email banner
your-raws
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
YMSApril210131
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
ashp131
YMS-210x131-V02
Back
Top